# SDR SIMA200317402

- Difficulty date: June 19, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1280
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOU - FLT 3926 - AFTER TAKEOFF CREW RECEIVED LANDING GEAR AIR/GROUND FAIL MESSAGE.  AIRCRAFT RETURNED TO FIELD AND AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
